Czechoslovak Mathematical Journal

, Volume 67, Issue 2, pp 367–377

Regularly weakly based modules over right perfect rings and Dedekind domains

Article
  • 25 Downloads

Abstract

A weak basis of a module is a generating set of the module minimal with respect to inclusion. A module is said to be regularly weakly based provided that each of its generating sets contains a weak basis. We study
  1. (1)

    rings over which all modules are regularly weakly based, refining results of Nashier and Nichols, and

     
  2. (2)

    regularly weakly based modules over Dedekind domains.

     

Keywords

weak basis regularly weakly based ring Dedekind domain perfect ring 

MSC 2010

13C05 13F05 16L30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    F. W. Anderson, K. R. Fuller: Rings and Categories of Modules. Graduate Texts in Mathematics 13, Springer, New York, 1992.Google Scholar
  2. [2]
    A. J. Berrick, M. E. Keating: An Introduction to Rings and Modules with K-Theory in View. Cambridge Studies in Advanced Mathematics 65, Cambridge University Press, Cambridge, 2000.Google Scholar
  3. [3]
    V. Dlab: On a characterization of primary abelian groups of bounded order. J. Lond. Math. Soc. 36 (1961), 139–144.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    D. Herden, M. Hrbek, P. Růžička: On the existence of weak bases for vector spaces. Linear Algebra Appl. 501 (2016), 98–111.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    M. Hrbek, P. Růžička: Weakly based modules over Dedekind domains. J. Algebra 399 (2014), 251–268.MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    M. Hrbek, P. Růžička: Characterization of Abelian groups with a minimal generating set. Quaest. Math. 38 (2015), 103–120.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    I. Kaplansky: Infinite Abelian Groups. University of Michigan Publications in Mathematics 2, University of Michigan Press, Ann Arbor, 1954.Google Scholar
  8. [8]
    P. A. Krylov, A. A. Tuganbaev: Modules over Discrete Valuation Domains. De Gruyter Expositions in Mathematics 43, Walter de Gruyter, Berlin, 2008.Google Scholar
  9. [9]
    B. Nashier, W. Nichols: A note on perfect rings. Manuscr. Math. 70 (1991), 307–310.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    J. Neggers: Cyclic rings. Rev. Un. Mat. Argentina 28 (1977), 108–114.MathSciNetMATHGoogle Scholar
  11. [11]
    D. S. Passman: A Course in Ring Theory. Wadsworth & Brooks/Cole Mathematics Series, Wadsworth & Brooks/Cole Advanced Books & Software, Pacific Grove, 1991.Google Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2017

Authors and Affiliations

  1. 1.Department of Algebra, Faculty of Mathematics and PhysicsCharles UniversityPrahaCzech Republic

Personalised recommendations